Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MichaelB

Veteran Member
  • Total Reviews

    0
  • Content Count

    186
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MichaelB

  • Rank
    Member

Recent Profile Visitors

1818 profile views
  1. There's a lot of ways to get rid of your scars "depends on the scars"; lasers, chemical peels, dermabrasion (You have to wait at least 6 months post tane to do any procedure=I lied and only waited two months) . I did dermabrasion-cost me about 2 grand. You have to pick the plastic surgeon carefully. It healed faster then I thought. I felt that it also got rid of the discoloration as well. The redness from accutane will go away, at least for me it did-it took months, but for the coldness I have k
  2. Looking at your picture and having taken accutane twice for cystic acne-I won't take it if I had mild acne "at the worst" like yours. You'll feel like your skin is tight for the rest of your life, may experience hair lose, and perhaps other problems. It's your call -Look at other's experience's and make your own decision. PS Accutane is no cure-just another means of getting rid of acne for X amount of time.
  3. That's hardcore! for a 150 pounder. They tried doing that to me-I did the 120mg for a few days, said, "screw this" and went back to 80mg. I'm 73" 190lbs. I was told ya need to gopple up about 12,000mg worth for lasting results "whatever dose you take" it's all a matter of time. Looks like aggiechick will have managed to swallow almost 17,000mg "very hardcore". I would think a shot of tane like that would knock that crap out for a very long time. But it would freak me out taking that much. I
  4. My IB was awful. It started about two weeks into the tane. It caught me way of guard. It left some acne scars. For some reason the acne scars before I took acccutane seem to disapper on their own, but the ones associated with taking the accutane never went away. Out of desperation, I took a razor blade and cut one of the huge cyst-I discovered why you can't pop them-I dug out a bb size white nodule that was hard as a rock-It would of never went away on its own-that huge hit never did scar. Be
  5. After reading this I'm kind of wondering if I already took my antibiotic pill-Now I'm paranoid about taking the thing.
  6. I have used it-I thought it worked well on the acne control as well as the oil production. I learned to drink a lot of water and take probiotics while on it. What did the derm say about the redness and dryness? http://www.earthclinic.com/CURES/acne3.html APPLE CIDER VINEGAR AND ASPIRIN 2 YEA [YEA] 05/21/2007: Debbie ([email protected]) from High Point, North Carolina writes: "My first time on your site. I truly enjoyed reading the info. I tried the ACV, WATER and ASPIRIN
  7. Michael before you start giving advice do your research first. All other acne treatments have a higher incidence of depression than Accutane including OTC BP: http://www.medscape.com/viewarticle/505292_print Daniel before you start giving advice please read what I had written-I said, "I wonder if that is a side effect of acctuane" which the drug specifically states is a side effect. Having used accutane twice and every antibiotic at least once. Whatever research suggest AB's or OTC BP ca
  8. I was also very red while on acctuane-I know others that complained about it as well. It went away after completed the course. I believe yours will also go away after you finish the accutane. The fact you have no more outbreaks is a good sign-mine didn't completely clear until after finishing the course. I'm sure your derm can also see the redness-I don't think it's an allergic reaction to anything other than you have very dry skin-irritation more than likely
  9. Your pictures look great. I know someone that's on their 5th course at the age of 21. Good Luck!!
  10. Nice Dream I'm glad you are having a wonderful experience taking the Tane. It's very effective, but just like antibiotics it will not cure acne. Hopefully, it will last you 5 years as it did me, or even better your acne doesn't return. Whether your acne returns or not will have nothing to do with the accutane, since it doesn't correct the root problem in the first place. Giving someone accutane for mild acne is ridiculous "that's the point I was trying to make". Using accutane "and the potenti
  11. Do you have severe cystic acne? Have you tried everything else? You said, you have tried all products out there "what were they?" How long have you had acne? It seems common for derms to be handing out accutane to people with mild acne-it was meant to be use for severe cystic acne and only as a "last resort". But then again look at all the money drug companies will make if it is given to everyone.
  12. I was looking at your 10 day pictures you had posted. I don't see any reason why you were put on the accutane in the first place. Your acne is mild at the worst. The drug was meant to be used as a "last resort" for severe cystic acne, which you obviously don't have. The headaches are associated with the accutane. It increases the spinal cord fluid pressure to the brain. I wonder if the way you're feeling now is a side effect of depression, which is more common then they want us to believe. Also
  13. Like Nike said, "This is no cure for acne". All antibiotics do is keep the problem under control-they kill the bacteria and also reduce the amount of oil, since they also act as an anti-inflammatory. Along with topical treatments you can usually stay somewhat acne free "but for how long". The only cure for acne is correcting the hormone in-balance that is causing it-That is what is producing all the oil, since these hormones cause irritation to the oil glands causing them to produce excess oil.
  14. They "Derms" like to switch antibiotics around, if they can find some that work. If the bactrim has lost it's effectiveness go see a derm and see if you can switch to another one. They will no doubt throw doxy or mino at you "that would be my guess" there's also tetracycline and a few others they are now using. Bactrim is the strongest antibiotic they will give you for acne. Most won't give you bactrim, because of the possible side effects and it's now the only AB that will work on a current st
  15. I got creamed to. Go get some bactrim and knock that crap off your face. I never heard of it or I would of-Getting all scared up from the IB is nonsense. I remember performing my own surgery with a razor blade. Pop the bactrim and go to the wedding-I know there's a staff infection running around out there-bactrim is now the only treatment, so they don't want to push it-In this case go tell the derm to hit you with a months worth. You can take the tane and bactrim at the same time. Good Luck PS T
×